# SDR 97ZZZM910

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, FOUND CENTE RTANK LOWER SKIN, EXTERIOR SURFACE AT SKIN SPLICE STATION 639 EXFOLIATED AROUND RIVETS (WING BOX).  (M)
